# SDR FDEA201409062485

- Difficulty date: September 6, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 46,651 hours, 11,404 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Ring
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT RECEIVED ENG 2 FADEC MAINT ALERT.  FOLLOWED QRH CHECKED WITH GOC & RETURNED TO ZGGG.  REMOVED AND REPLACED NR 2 ENGINE INLET TRANSITION RING PER AMM 71-11-03-4-2.  PERFORMED THE ENGINE IDLE TEST PER AMM71-02-06-5-2, NO FAULT NOTED.  PERFORMED THE AUTO LAND SYS R-T-S TEST FOR CAT3B PER AMM22-01-01-5, ALL PASSED.  OPENED AND CLOSED THE NR 2 ENGINE COWLING DOORS PER AMM71-10-00-2-2.
